Journal article Open Access

Efficient regionalization techniques for socio-economic geographical units using minimum spanning trees

Assuncao, Renato; Neves, Marcos; Camara, Gilberto; Freitas, Corina


BibTeX Export

@article{assuncao_renato_2007_3832352,
  author       = {Assuncao, Renato and
                  Neves, Marcos and
                  Camara, Gilberto and
                  Freitas, Corina},
  title        = {{Efficient regionalization techniques for socio- 
                   economic geographical units using minimum spanning
                   trees}},
  journal      = {{International Journal of Geographical Information 
                   Science}},
  year         = 2007,
  volume       = 20,
  number       = 7,
  pages        = {797-811},
  month        = feb,
  doi          = {10.1080/13658810600665111},
  url          = {https://doi.org/10.1080/13658810600665111}
}
360
247
views
downloads
Views 360
Downloads 247
Data volume 112.2 MB
Unique views 349
Unique downloads 238

Share

Cite as